# SDR IPXA2023091974848

- Difficulty date: September 7, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-MAIN CARGO COMPARTMENT STA 340 TO STA 440 LBL 45.5 SEAT TRACK SPOTS WITH CORROSION. DOT 68-76 GIVEN THE OK TO INSTALL FITTING STA 345 TO 333 LBL 45.50. OPEN
